MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH IMPLANT DRIVER EXTENDER; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH IMPLANT DRIVER EXTENDER; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 68015197
Medical Device Problem Codes Fracture (1260); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
 
Event or Problem Description
It was reported that the customer's driver would not hold the screw and the peek tip fractured.
 
Additional Manufacturer Narrative
This is to correct and remove the codes that were initially reported - removing codes for: medical device problem code - 1260, component code - 3123, investigation findings code - 3252.The correct codes for this complaint are: medical device problem code - 1371, component code - 4755, investigation findings code - 3253.This is a follow up report to correct these/this code(s).

Brand Name
IMPLANT DRIVER EXTENDER
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23950579
Report Number3013111692-2026-00090
Device Sequence Number7868690
Product Code DZE
UDI-Device Identifier07392532266300
UDI-Public07392532266300
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68015197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/15/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED.
Patient SexUnknown